Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Lower bounds for the zeros of Bessel functions


Author: Roger C. McCann
Journal: Proc. Amer. Math. Soc. 64 (1977), 101-103
MSC: Primary 33A40
MathSciNet review: 0442316
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ {j_{p,n}}$ denote the nth positive zero of $ {J_p},p \geqslant 0$. Then

$\displaystyle {j_{p,n}} \geqslant {( {j_{0,n}^2 + {p^2}} )^{1/2}}.$


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 33A40

Retrieve articles in all journals with MSC: 33A40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1977-0442316-6
PII: S 0002-9939(1977)0442316-6
Article copyright: © Copyright 1977 American Mathematical Society